# SDR SWIA2021062859133

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 533 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 533 CORRODED ON LOWER FLANGE OF FRAME AT STR 27     (C-CHECK RO 6/22/2021)    REPAIRED FS 533 CORRODED LOWER FLANGE OF FRAME AT STR 27 REF REO 670-53-31-571 REV--, DATED 2021-04-20. SEE CONTINUATION FOR DETAILS.
